MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; MASK,FACE,GREEN,CHAMBER,TIES,LF

MEDLINE INDUSTRIES INC.; MASK,FACE,GREEN,CHAMBER,TIES,LF
Catalog Number NON27382Z
Health Effect - Clinical Code Reaction (2414)
Date of Event 12/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after eight hours of wearing the chamber-style surgical face mask, upon taking the facemask off, the nurse noted "red, raised, hot skin on the right side of my face, as well as tightening in my throat".Per report, the nurse immediately went to the emergency department where she was given steroids and an epinephrine injection.The nurse reportedly has allergies to penicillin and clams.Due to the reported incident and need for medical intervention, this medwatch is being filed.Samples are not available to be returned for evaluation.A root cause could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the nurse developed allergic reaction to the surgical facemask and the nurse required treatment with steroids and epinephrine injection.

Common Device Name
MASK,FACE,GREEN,CHAMBER,TIES,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8230910
Report Number1417592-2018-00142
Device Sequence Number1910374
Product Code FXX
UDI-Device Identifier10080196713912
UDI-Public10080196713912
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNON27382Z
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight95